# SDR CA000808002

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: SOGC4193000
- Condition: Failed
- Location: Elevators
- Stage of operation: CR
- How discovered: C
- Nature of condition: L, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING PRODUCTION TEST FLIGHT STALL RECOVERY TEST 30 DEG FLAP, GEARDOWN, THE AIRCRAFT EXPERIENCED ABNORMALLY HEAVY PITCH CONTROL FORCES. THE ABNORMALITY WAS CLEARED BY HIGH PILOT EFFORT AT THE CONTROL COLUMN. ALL PRODUCTION FLIGHT TESTING WAS STOPPED AT THAT POINT AND THE AIRCRAFT RTURNED SAFELY TO BASE WITHOUT FURTHER INCIDENT.
